# SDR USAA2014102200004

- Difficulty date: October 20, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 65,060 hours, 24,601 cycles
- Engine: Rroyce RB211535E4
- Engine time: 84,805 hours, 30,650 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Box
- Part number: 44111307
- Part serial: 79L
- Condition: Binding
- Location: Rt Engine
- Part time: 75,987 hours, 26,988 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

ON DESCENT, THE RT ENG WOULD NOT RETURN TO IDLE.  FUEL FLOW REMAINED AT 3500 POUNDS PER HOUR.  THE FLIGHT DECLARED AN EMER.  AT 500 FT, THE CREW SHUTDOWN THE RT ENG & THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  TOTAL SINGLE ENG TIME WAS LESS THAN 1 MINUTE.  FOUND THE CABLE BINDING BETWEEN THE UPPER & INTERMEDIATE CONTROL BOXES IN THE CABLE SHEATH.  THE CABLE & INTERMEDIATE CONTROL BOX WERE REPLACED.  ADDITIONALLY, THE POWER CONTROL LINKAGE LOWER BOX & THE THROTTLE ANGLE TRANSDUCER WERE REPLACED.  THE CONTROL BOXES WERE MISPLACED BY THE VENDOR & THE THROTTLE ANGLE TRANSDUCER WAS SCRAPPED.  THE CABLE TO THE INTERMEDIATE CONTROL BOX IS BELIEVED TO BE THE CAUSE, BUT IT CANNOT BE VERIFIED DUE TO MISPLACED.
